MAUDE Adverse Event Report: MEDTRONIC HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY

MEDTRONIC HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number H1-LS
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis the hawkone-ls affiliated to this investigation was returned for evaluation.No ancillary devices, cines images or procedural notes were received.The hawkone-ls device was examined.Visual inspection of the device revealed a bulge on the distal end with the tecothane protruding with an unknown substance inside.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use the hawkone 7f to treat the superficial femoral/ popliteal artery, as per ifu.It was reported the physician encountered difficulty removing the device from the 45cm destination sheath.The device was removed from the patient with no injury noted, material was observed protruding from the side wall of the nosecone.No injury to the patient reported.

Brand Name
HAWKONE 7F
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
MEDTRONIC
9775 toledo way
irvine
california CA
MDR Report Key7056779
Report Number2183870-2017-00526
Device Sequence Number944311
Product Code MCW
UDI-Device Identifier00821684057926
UDI-Public00821684057926
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141801
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2019
Device Catalogue NumberH1-LS
Device Lot NumberA372426
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date11/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR